# SDR CALA9700918

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Engine: Pwa JT8D217A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Suppt
- Part number: 790762
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 30,446 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE TOWER REPORTED TO FLIGHT CREW THAT THEY SAW SPARKS COMING FROM NR 2 ENGINE AFTER TAKEOFF.  ENGINE POWER WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  *S/D*  SHOP FINDINGS REVEALED THE 8TH STAGE STATOR SUPPORT HAD BROKEN.
